# SDR CA010712004

- Difficulty date: June 24, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 32,632 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82970010391
- Condition: Leaking
- Location: Hyd System
- Part time: 33,488 hours, 39,971 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A DECREASE IN THE #2 HYDRAULIC SYSTEM DURING FLIGHT. MAINTENANCE NOTICED HYDRAULIC FLUID LEAKING FROM THE LEFT NACELLE AREA. UPON FURTHER INVESTIGATION, THE "DOOR CLOSED" TUBECONNECTED TO THE LEFT MLG DOOR SOLENOID SEQUENCE VALVE WAS FOUND TO HAVE A PIN HOLE LEAK. THE LINE WAS REPLACED AND ALL FURTHER CHECKS COMPLETED.
